# SDR SWAA2024031864781

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 65,635 hours, 33,830 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SLIDE FASTENER ON L1 DOOR SLIDE<[01] INSTALLED MISSING FASTENER PER AMM 20-50-11
